# SDR YENA2018100526486

- Difficulty date: May 26, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 46,124 hours, 16,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED REF BP NR # 2018-159126 FLOOR BEAM +Y1225 AT LEVEL STR 23 L FR 66 + 5 TO FR 67 + 16 AT AFT GALLEY AREA (1EA); REF BP NR # 2018-159126 REPLACED FLOOR BEAM +Y1225 BTW FR 66 TO FR 68 AT AFT GALLEY AREA IAW A320 SRM 51-72-11
